Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Switched to different brand of birth control, started new physical training regimen, changed diet. Will this affect menstrual cycle?

Hi, My university pharmacy recently started carrying a different brand of birth control pill . This past month was the first month on this new pill; I started my period two days earlier than I did on my old prescription, and ended four days earlier. I have also started a new physical training regiment over the past two weeks and changed my diet . I am wondering if I should be worried about the changes to my menstrual cycle. Also, I still have another 2 days of iron pills left before I start the next month s pack, but because my period has ended today, I am worried about sexual activity and that I may not be protected.
Asked On : Tue, 29 Jan 2013
Answers:  1 Views:  16
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hi there,
Thank you for posting your question. I will do my best to help you.
I have tried to understand your query to my best

Increased Physical acitivity ,change in diet do have minimal role in disruption of Menstrual cycles .(It is not abnormal)

Birth pill also have impact on cycles & bleeding .

All theses above are not significant if changes are minimal. Period can come a week early or a week later.

If associated with Headaches which are constant & severe, or any history severe bleeding, then need to consult your Gynaecologist at the earliest for further advise.

Otherwise, As long as your taking the Birth pill regularly, need not be worried(however all contraceptives have percentage of failure which one has to keep in mind,& need to check with Gynecologist if at all any missed period )
I hope that I have answered your questions fully and been of some help.
If you have anymore questions please contact me again anytime
Answered: Sun, 1 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor